skip to main content
Lingue:

Risutati 1 - 10 di 469  per Tutte le collezioni

Risultati 1 2 3 4 5 next page
Mostra solo
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

The initial value problem for weakly nonlinear PDE

Palais, Richard

Journal of Fixed Point Theory and Applications, 2014, Vol.16(1), pp.337-349 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
2
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Piecewise Legendre spectral-collocation method for Volterra integro-differential equations

Gu, Zhendong ; Chen, Yanping

LMS Journal of Computation and Mathematics, 2015, Vol.18(1), pp.231-249 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
3
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Spectral convergence for orthogonal polynomials on triangles

Öffner, Philipp ; Sonar, Thomas

Numerische Mathematik, 2013, Vol.124(4), pp.701-721 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
4
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Approximation of the Laplace and Stokes operators with Dirichlet boundary conditions through volume penalization: a spectral viewpoint

Nguyen van yen, Romain ; Kolomenskiy, Dmitry ; Schneider, Kai

Numerische Mathematik, 2014, Vol.128(2), pp.301-338 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
5
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Spectral variational integrators

Hall, James ; Leok, Melvin

Numerische Mathematik, 2015, Vol.130(4), pp.681-740 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
6
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Stability and spectral convergence of Fourier method for nonlinear problems: on the shortcomings of the $$2/3$$ 2 / 3 de-aliasing method

Bardos, Claude ; Tadmor, Eitan

Numerische Mathematik, 2015, Vol.129(4), pp.749-782 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
7
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A uniformly accurate multiscale time integrator pseudospectral method for the Klein-Gordon equation in the nonrelativistic limit regime

Bao, Weizhu ; Cai, Yongyong ; Zhao, Xiaofei

SIAM J. Numer. Anal., 52 (2014), pp. 2488-2511

Accesso online

8
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Strongly elliptic pseudodifferential equations on the sphere with radial basis functions

Pham, T. ; Tran, T.

Numerische Mathematik, 2014, Vol.128(3), pp.589-614 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
9
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Differentiation Matrices for Univariate Polynomials

Amiraslani, Amirhossein ; Corless, Robert M. ; Gunasingham, Madhusoodan

Accesso online

10
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Numerical solution for a general class of nonlocal nonlinear wave equations

Borluk, Handan ; Muslu, Gulcin M.

Accesso online

Risutati 1 - 10 di 469  per Tutte le collezioni

Risultati 1 2 3 4 5 next page

Personalizza i tuoi risultati

  1. Edita

Refine Search Results

Espandi i miei risultati

  1.   

Mostra solo

  1. Riviste Peer-reviewed (256)

Affina i tuoi risultati

Tipo di risorsa 

  1. Articoli 
  2. Risorse testuali 
  3. Atti di convegno 
  4. Audiovisivi 
  5. Altre opzioni open sub menu

Anno 

Da A
  1. Prima2001 
  2. 2001a2005 
  3. 2006a2010 
  4. 2011a2016 
  5. Dopo 2016 
  6. Altre opzioni open sub menu

Nuove Ricerche Suggerite

Ignora la mia strategia e cerca su tutto

da questo autore/creatore:

  1. Titi, Edriss S.
  2. Ranocha, Hendrik
  3. Cao, Chongsheng
  4. Dehghan, Mehdi
  5. Öffner, Philipp

Ricerca in corso nelle risorse remote ...